Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for a bruise under the foot

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4241 Questions

default
Posted on Mon, 20 Mar 2017 in Lump
Question: I have a bruised/bulging vein on the bottom of my foot. I do not know what to do to help heal it. Its hard because when I walk I step on it. So it is sore. I have put some ice on it when I get home from work. Any suggestions to help heal it?
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Please upload an image.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through your query. However, I would still need you to upload an image of the sore area in question. Also mention if you are diabetic, whether you have any other ailments and whether you are on any medication. Also mention how long this has been occurring.

As of now I would insist you to use soft soled shoes with silicone padding. I will guide you further after getting your inputs and after checking the image.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 8 minutes later
I have sent you a picture of the area. Please let me know if you have received it.
I am not a diabetic. The only medication I am on is Nexium.

Would soaking in Epsom Salt help?
doctor
Answered by Dr. Prof. Kunal Saha 33 minutes later
Brief Answer:
Image not found

Detailed Answer:
I had been waiting for the image to be uploaded but have not found it yet. You can upload it using the facility on the upper right of this page. Alternatively, you could email it to YYYY@YYYY with Query Id 321010 and my name mentioned in the subject.

I would answer about Epsom salt only after checking the image.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 1 hour later
I emailed the image to healthcaremagic.com with your id and name
doctor
Answered by Dr. Prof. Kunal Saha 45 minutes later
Brief Answer:
Suggestions given.

Detailed Answer:
Thanks for writing back. Finally I find the image attached. My suggestions for you would be:
* To use soft soled shoes as advised.
* To take Methylcobalamine 1500 mcg capsule once daily for a month or so.
* Maintain overall health of your feet.
* You may try applying Thrombophob gel topically and see if it helps.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Nexium

doctor1 MD

Hi my name is Steve, I am 25 years , male. I have been suffering for the last year and a bit (since i stopped smoking) with the following symptoms : Belching , bloated stomach , fatigue , shortness of breath at times ,bloating makes it hard to breath, symptoms get worse when in moving vehicles. I don t get heartburn or any burning sensation at all in my esophagus. I had a gastroscopy about 3 months a go and was told that i have a Hiatus Hernia. I was put on nexium for a few months...it hasnt helped at all. im convinced that the hiatus hernia has nothing to do with the problem causing my symptoms. I went back to the doctor and was put on treatment for IBS and told to not eat certain foods..... its now 2 months later and i feel like im at the beginning again....feel just as i did the first time i went to the doctor. It is highly frustrating as it is effecting my daily life. Please Please help me understand what is going on.

doctor1 MD

I get severe pains in my left side....right below my rib cage. I am constantly constipated and always bloated. I don't respond well to fiber and the only relief I get is from a daily dosage of Miralax. I notice I get other symptoms when I eat or drink certain things. Bread based products make me feel worse and I get headaches, alcohol makes me extremely flushed and upsets my stomach. With the constipation I have been experiencing blood during my bowel movements. My bowel movements are extremely painful, hard to pass and produce very hard stool. A few months ago I had a problem with impaction. This bout I'm having now has caused my face to break out all along my jaw line and nothing is helping. I have an appointment with a GI doctor next week but I am nervous and afraid as to what they are going to say. I've gone to doctors and to the ER several times and they all tell me I need more fiber. After I tell them I don't respond well to fiber because I appear to be so "backed up" they give me a script for Nexium or some equivalent and tell me to eat more fruits and veggies and send me on my way. Please give me some advice as to what this can be and also any tips you may have as to what tests I should ask for and what questions I should ask during my appointment. thank you

doctor1 MD

I have been through about 12 doctors all with different opinions. most recently they were testing me for MS which I have been tested for in the past and they then said maybe it was lupus. I have severe fatigue, hair loss, joint pain to the point the i feel like i cannot move another foot. I am young only 45 and in pretty good heath. I stay very active and eat mostly fresh foods. I do not drink only maybe wine at a wedding. My most recent blood test came back with a ALT of 43 and TSH, 3rd generation of 0.04 also showing a creatine level of 0.48 I also have a Sjogren s antibody SS-B of 5.8. I have been told in the past that I have a thyroid problem and for over a year now have taken synthroid for it. I am getting very frustrated that no one can tell me what is wrong with me. I have boughts of slurred speach, hair loss, joint pain, unexplained swelling in the joints, rashes random itching. weight gain that is really unexplained. vision issues better on some days than others, I take Nexium for ulcers and most of the time it keeps them in check but i also have gastro problems and now have resided to the gastric disturbances as normal. I have been also told that I have severe metabolic imbalance and am Vitamin D and calcium dificient. I had a bone density done and it came back with the results of an 87 year old woman. HELP

doctor1 MD

hello theses past days i have a strange smell coming from my stomach ? i do not how to to describe it , its like chemical smell , and when i eat meat or chicken , it increases, it wont go with any stomach medication i took like nexium and Zinatic, its very strong and its annoying , my moth and nose is full of this smell is it dangerous , iam just 20

doctor1 MD

Hi! I recently started taking zoloft for anxiety and have found it to be very very helpful to me. One thing, however, is that it seems to cause a great deal of GI problems for me. I am taking severe severe bloating , gas, indigestion and some...

doctor1 MD

I was diagnosed with GERD and had the Nissen Fundoplication surgery 6 weeks ago to fix my hiatal hernia . Since the surgery I still have the same exact symptoms I had before and I'm taking the same amount of acid medication as before to control...

doctor1 MD

I am 60 very athletic. I shoveled this morning and came in light headed, with ears ringing louder than normal. I feel and have felt a sense of anxiousness. I had some tingling in my right fingers though started some r shoulder exercises yesterday....